Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Finished antibiotics for Bronchitis. Still have wheezing. Taking Prednisone. Healing time?

I just got finished with a set of antibiotics for what they thought might have been bronchitis . I still have wheezing on my left side of chest and on my second round of prednisone . The cough is better I mainly feel like I have to cough to get rid of the wheeze and don t understand why the wheeze wont go away even on prednisone and an albuteral inhaler its not a bad wheeze just slight and is leaving a dull soreness under the breastbone
Asked On : Mon, 18 Mar 2013
Answers:  2 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
Actually antibiotics,dengestents Paracetamol,brufen increases breathlessnes
these should not be taken
Taper your steroid dose slowely
add Fexofenadine 120 mg bd
tab singular 10 mg tds
syp ventroloin 1/2 tsf bd
syp tossex 1/2 tsf bd for 10 days
Answered: Wed, 3 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The infection is cleared by the antibiotic
The inflammation and/or allergy continues / it will take a longer time.
You will need X-rays - if it is on one side only?? - obstruction has to be ruled out
Specific allergens may be evaluated by tests - RAST, for example.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions